| Catalog Number |
1550275-23 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
08/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).There was no reported device malfunction and the product was not returned to abbott vascular for analysis as the stent remains implanted.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of myocardial infarction is listed in the xience sierra everolimus eluting coronary stent systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a coronary stenting procedure, with implantation of a 2.75 x 23 mm xience sierra stent.On (b)(6) 2018, the patient re-admitted with myocardial infarction.Intervention was performed.No additional information was provided.